# SDR ARWA0001213

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 133 - DURING C CHECK INSPECTION FOUND THE FOLLOWING: FOWARD CARGO COMPARTMENT 3/4 INCH CUT BETWEEN STA 80 AND 85, LONG.27L. REMOVED DAMAGE LONGERON SECTION FABRICATED NEW SECTION SPLICE FITTING, ANGLES AND EXTERNAL DOUBLER IAW BOEING MESSAGE INM-LIM-00-00152H, DATED 11/02/00.
